# SDR IPXA11570492

- Difficulty date: December 1, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N474UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28844
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Binding
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTS SLIDING WINDOW LOCK BINDING, FORCING LOCK TO OPEN AND SLIDING WINDOW OPEN, CAUSES TO LOCK TEMPORARILY.  AFTER FLIGHT AND PRESSURIZING THE ACFT WINDOW LOCK IS BINDING AGAIN.  CLEANED AND LUBED CAPTS WINDOW SLIDE TRACK. OPS CHECKS OK IAW AMM 56-11-00.
